Alert archive / Arizona / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 81, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Aug 15, 2012, 7:34 PM MST for Santa Cruz County, Arizona. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2012, 7:34 PM MST (02:34 UTC)
- Expired
- Aug 15, 2012, 8:00 PM MST
- In force
- 26 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 69 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 2.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2714 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
805
WUUS55 KTWC 160234
SVRTWC
AZC023-160300-
/O.NEW.KTWC.SV.W.0081.120816T0234Z-120816T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
734 PM MST WED AUG 15 2012
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SANTA CRUZ COUNTY IN SOUTHEAST ARIZONA...
THIS INCLUDES THE CITY OF NOGALES...
* UNTIL 800 PM MST
* AT 727 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NOGALES...AND MOVING WEST
AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO
RICO AND PENA BLANCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.
&&
LAT...LON 3133 11109 3133 11110 3134 11111 3154 11109
3150 11082 3132 11084 3133 11108
TIME...MOT...LOC 0234Z 094DEG 13KT 3142 11095
$$
SMR2 follow-up statements
578
WWUS55 KTWC 160246
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
746 PM MST WED AUG 15 2012
AZC023-160300-
/O.CON.KTWC.SV.W.0081.000000T0000Z-120816T0300Z/
SANTA CRUZ AZ-
746 PM MST WED AUG 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MST
FOR SOUTH CENTRAL SANTA CRUZ COUNTY...
AT 736 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIO RICO...OR NEAR
NOGALES...MOVING WEST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 MPH...
LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.
&&
LAT...LON 3133 11109 3133 11110 3134 11111 3154 11109
3150 11082 3132 11084 3133 11108
TIME...MOT...LOC 0246Z 094DEG 13KT 3142 11100
$$
SMR358
WWUS55 KTWC 160300
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
800 PM MST WED AUG 15 2012
AZC023-160308-
/O.EXP.KTWC.SV.W.0081.000000T0000Z-120816T0300Z/
SANTA CRUZ AZ-
800 PM MST WED AUG 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SANTA CRUZ
COUNTY WILL EXPIRE AT 800 PM MST...
AT 755 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM OVER THE WARNING AREA HAD FALLEN BELOW SEVERE
CRITERIA. HOWEVER...THIS REMAINS A STRONG THUNDERSTORM. A
SIGNIFICANT WEATHER ADVISORY WILL REPLACE THIS WARNING AS GUSTY
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE STILL EXPECTED WITH
THIS STORM.
LAT...LON 3133 11109 3133 11110 3134 11111 3154 11109
3150 11082 3132 11084 3133 11108
TIME...MOT...LOC 0258Z 094DEG 13KT 3142 11105
$$
SMRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 1:31 PM MST, 6 hours 3 minutes earlier.
Area forecast discussion, Aug 15, 1:31 PM MST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 131 PM MST WED AUG 15 2012 .SYNOPSIS...INCREASED MOISTURE WILL RESULT IN AN ACTIVE PERIOD OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS INTO THIS WEEKEND. THIS WILL RESULT IN DAYTIME TEMPERATURES SLIGHTLY BELOW NORMAL. && .DISCUSSION...CONSIDERABLY HIGHER MOISTURE VALUES AND COOLER TEMPERATURES ARE DEFINITELY BEING FELT TODAY ACROSS SOUTHEAST ARIZONA. LATEST GPS PW VALUES GENERALLY REMAIN UNCHANGED FROM THIS MORNING AND RANGE FROM ABOUT 1.25 INCHES TO 1.75 INCHES ACROSS SOUTHEAST ARIZONA. THE HIGHEST VALUES ARE ACROSS THE WESTERN DESERTS WITH THE LOWEST VALUES ACROSS GRAHAM AND GREENLEE COUNTY WHICH HAVE HAD LESS INFLUENCE FROM THE GULF SURGE OVERNIGHT. THIS IS REFLECTED WELL IN LATEST SURFACE DEWPOINT DATA WHICH IS GENERALLY IN THE LOWER 60S BUT IN THE 50S ACROSS GRAHAM AND GREENLEE COUNTY. LATEST VISIBLE SATELLITE SHOWS MOSTLY CLEAR TO PARTLY CLOUDY SKIES ACROSS MOST OF SOUTHEAST ARIZONA WITH STORMS NOW FIRING UP ACROSS THE HIGHER TERRAIN OF THE WHITE MOUNTAINS AND CHIRICAHUA MOUNTAINS WHICH HAVE SEEN CONSIDERABLE SUN THIS MORNING. WITH HIGH PRESSURE ACROSS NORTH CENTRAL ARIZONA PROVIDING ABOUT 5 TO 15 KTS OF EAST TO SOUTHEAST FLOW...THIS WILL HELP PROPAGATE STORMS TO THE WEST LATER THIS AFTERNOON AND THIS EVENING. A WEAK INVERTED TROUGH APPROACHING THE AREA WILL ALSO AID IN STORM DEVELOPMENT. GIVEN THIS SETUP AND INCREASED MOISTURE...FLASH FLOODING WILL BECOME MORE OF A CONCERN AS WELL IN ADDITION TO THE STRONG WINDS WE USUALLY SEE WITH THUNDERSTORMS. SOME OF THESE STORMS LATER WILL BE STRONG TO POSSIBLY SEVERE...SEE SPC DAY 1 CONVECTIVE OUTLOOK /SWODY1/ FOR ADDITIONAL INFORMATION AS WELL. GIVEN THIS MOIST ENVIRONMENT...SOME SHOWER ACTIVITY WILL POSSIBLY LINGER INTO THE OVERNIGHT HOURS. THIS MOIST REGIME WITH HIGH PRESSURE PARKED TO OUR NORTH WILL STICK AROUND INTO THIS WEEKEND WITH AN ACTIVE PERIOD EXPECTED DURING THIS TIME FRAME. AS MENTIONED ABOVE...WE'RE STARTING TO LOOK AT MORE FLASH FLOODING CONCERNS OVER THE NEXT COUPLE OF DAYS BUT STORM MOTIONS SHOULD MITIGATE WIDESPREAD FLASH FLOOD CONCERNS. IT WILL BE A BIT TOUGH TO PICK OUT THE MOST ACTIVE DAY IN THIS OVERALL ACTIVE PERIOD. THURSDAY COULD EASILY BE MORE DOWN IF WE GET HIT HARD TODAY FOR EXAMPLE BUT THE OVERALL TREND OF ABOVE CLIMO POPS WILL CONTINUE INTO THIS WEEKEND. HEADING INTO NEXT WEEK...LOOKING AT A MORE TYPICAL MONSOON PATTERN WITH THE USUAL DAY TO DAY VARIABILITY IN STORMS. ONE NICE THING WILL CERTAINLY BE COOLER TEMPERATURES THE NEXT SEVERAL DAYS...WITH HIGHS LOWERING TO VALUES EVEN A BIT BELOW NORMAL FOR MID AUGUST THE NEXT FEW DAYS. && .AVIATION...SCT TSRA DEVELOPING AREAWIDE...WITH MVFR CIGS/VSBYS NEAR STRONGER TSRA AND WIND GUSTS 40-45 KTS. SHRA TSRA COVERAGE BECOMING ISOLD BY 16/06Z...THEN SCT TSRA AGAIN AFT 16/18Z. OUTSIDE OF TSRA...SURFACE WIND GENERALLY LESS THAN 12 KTS FOR NEXT 24 HRS OR 17/00Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SOMEWHAT COOLER DAYTIME TEMPERATURES...SOME EVEN BELOW NORMAL...ARE EXPECTED THROUGH AT LEAST THIS WEEKEND AS HIGHER MOISTURE CONTENT WILL LEAD TO SIGNIFICANT RAIN CHANCES. SOME THUNDERSTORMS WILL PRODUCE ERRATIC WINDS WITH SIGNIFICANT GUSTS. && .CLIMATE...THE HOT TEMPERATURES OF THE PAST NICE DAYS HAS PUSHED THE AVERAGE AUGUST TEMPERATURE FOR TUCSON TO 91.3 DEGREES. THROUGH THE 14TH THIS CURRENTLY RANKS AS THE 2ND WARMEST AUGUST ON RECORD TO DATE. THE WARMEST AUGUST 1ST THROUGH 14TH PERIOD ON RECORD OCCURRED IN 1994 WITH AN AVERAGE TEMPERATURE OF 92.4 DEGREES. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE &&
Hazardous weather outlook, Aug 15, 10:32 AM MST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1032 AM MST WED AUG 15 2012 AZZ501>515-160600- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 1032 AM MST WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST ARIZONA THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL. LOCAL RAINFALL AMOUNTS IN EXCESS OF ONE INCH ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE INTO THIS WEEKEND AS DEEP MOISTURE REMAINS ACROSS SOUTHEAST ARIZONA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Aug 15, 4:22 PM MST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 422 PM MST WED AUG 15 2012 AZZ507-509-511-160015- GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 422 PM MST WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRAHAM COUNTY UNTIL 515 PM MST... AT 418 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES EAST OF SAN MANUEL...OR 31 MILES NORTHWEST OF WILLCOX...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LAT...LON 3249 11045 3292 11044 3261 10997 3244 11009 TIME...MOT...LOC 2322Z 121DEG 6KT 3260 11018
Special weather statement, Aug 15, 4:43 PM MST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 443 PM MST WED AUG 15 2012 AZZ507-513-160030- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 443 PM MST WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COCHISE COUNTY UNTIL 530 PM MST... AT 436 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF HUACHUCA CITY...OR 15 MILES NORTH OF SIERRA VISTA...MOVING WEST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...WHETSTONE AND KARTCHNER CAVERNS STATE PARK. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3164 11042 3188 11042 3184 11009 3166 11011 TIME...MOT...LOC 2343Z 094DEG 4KT 3175 11021
Special weather statement, Aug 15, 5:02 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 502 PM MST WED AUG 15 2012 AZZ507-508-511-513-160045- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 502 PM MST WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCHISE COUNTY UNTIL 545 PM MST... AT 455 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHEAST OF BENSON...OR 22 MILES WEST OF WILLCOX...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN COCHISE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3205 11036 3230 11040 3226 11005 3205 11008 TIME...MOT...LOC 0002Z 328DEG 12KT 3214 11019
Special weather statement, Aug 15, 5:47 PM MST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 547 PM MST WED AUG 15 2012 AZZ507-508-511-513-160130- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 547 PM MST WED AUG 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCHISE COUNTY UNTIL 630 PM MST... AT 542 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF BENSON...OR 31 MILES WEST OF WILLCOX...MOVING SOUTHWEST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MESCAL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3197 11045 3234 11045 3234 10985 3213 10989 TIME...MOT...LOC 0047Z 066DEG 9KT 3210 11035
Special weather statement, Aug 15, 5:51 PM MST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
551 PM MST WED AUG 15 2012
AZZ503-507-513-160145-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SAN PEDRO RIVER VALLEY
INCLUDING SIERRA VISTA/BENSON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
551 PM MST WED AUG 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANTA CRUZ AND
SOUTHWESTERN COCHISE COUNTIES UNTIL 645 PM MST...
AT 542 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS SOUTHWEST OF HUACHUCA CITY...OR 6
MILES WEST OF SIERRA VISTA...MOVING WEST AT 10 TO 15 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...PARKER CANYON LAKE...ELGIN...
CANELO...SONOITA...LOCHIEL...PATAGONIA AND KINO SPRINGS DURING THE
NEXT HOUR OR SO.
LAT...LON 3141 11016 3134 11028 3134 11081 3172 11085
3174 11025 3151 11011
TIME...MOT...LOC 0049Z 076DEG 15KT 3158 11042Special weather statement, Aug 15, 7:06 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
706 PM MST WED AUG 15 2012
AZZ503-513-160245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
706 PM MST WED AUG 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA CRUZ COUNTY UNTIL
745 PM MST...
AT 700 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES NORTHEAST OF
NOGALES...MOVING NORTHWEST AT 10 MPH.
WIND GUSTS OF 40 TO PERHAPS 50 MPH ARE POSSIBLE WITH THESE
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...PATAGONIA LAKE...RIO
RICO AND PERHAPS TUMACACORI.
LAT...LON 3134 11100 3144 11123 3165 11100 3148 11068
3134 11078
TIME...MOT...LOC 0205Z 118DEG 10KT 3144 11083The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 5:02 PM MST | Special Weather Statement | TWC | 43 min | |
| Aug 15, 5:47 PM MST | Special Weather Statement | TWC | Cochise | 43 min |
| Aug 15, 5:51 PM MST | Special Weather Statement | TWC | Santa Cruz | 54 min |
| Aug 15, 6:04 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Santa Cruz | 41 min |
| Aug 15, 6:14 PM MST | Areal Flood Advisory | TWC | Cochise | 63 min |
| Aug 15, 6:34 PM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 64 min |
| Aug 15, 7:06 PM MST | Special Weather Statement | TWC | Santa Cruz | 39 min |
| Aug 15, 7:25 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 61 min |
| Aug 15, 7:36 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 114 min |
| Aug 15, 8:01 PM MST | Special Weather Statement | TWC | Santa Cruz | 44 min |
| Aug 15, 8:05 PM MST | Flash Flood Warning | TWC | Santa Cruz | 3 hr |
| Aug 15, 8:32 PM MST | Special Weather Statement | TWC | Pima | 43 min |
| Aug 15, 8:53 PM MST | Areal Flood Advisory | TWC | Pima | 97 min |
| Aug 15, 9:37 PM MST | Areal Flood Advisory | TWC | Cochise | 3 hr |
| Aug 16, 12:59 PM MST | Special Weather Statement | TWC | 31 min | |
| Aug 16, 1:54 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.